# SDR REXA2012030400338

- Difficulty date: March 4, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 21,976 hours, 19,631 cycles
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 3759 FSD-DTW ABORTED TAKEOFF AT LESS THAN 50 KTS DUE TO HIGH LT ENGINE OIL PRESSURE CAUTION.  THE CREW ONLY HAD THE ENGINE RUNNING FOR FOUR MINUTES BEFORE ATTEMPTING THE TAKEOFF.  THE CREW IS GOING TO LET THE ENGINE RUN FOR LONGER TO WARM UP AND THE ATTEMPT THE TAKEOFF AGAIN.  NO WRITE-UP WAS MADE SO NO MAINTENANCE ACTION WAS TAKEN.
